MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS, INC. LAPIPLASTY; SCREW

TREACE MEDICAL CONCEPTS, INC. LAPIPLASTY; SCREW
Model Number SK19
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 05/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery on (b)(6) 2025, hardware was removed and replaced during a revision surgery on (b)(6) 2026 due to nonunion and broken plate tines.Two tines (inner proximal and inner distal) on the dorsal quad plate were broken.The surgeon removed the inner proximal tine, but the inner distal tine remains implanted as the surgeon was unable to remove it.No other patient outcomes were reported as a result of this event.No devices were returned for evaluation.The device history records were reviewed and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.A number of factors could have contributed to what was reported and although the most likely cause cannot be determined based on the available information, the broken tines were likely subjected to excessive bending stresses which resulted in its breakage and contributed to the nonunion.The company will supplement the mdr as necessary and appropriate.Additional tmc devices explanted in the same revision surgery were reported in 3011623994-2026-00101 and 3011623994-2026-00102.
 
Event or Problem Description
It was reported that after an initial bunion surgery on (b)(6) 2025, hardware was removed and replaced during a revision surgery on (b)(6) 2026 due to nonunion and broken plate tines.Two tines (inner proximal and inner distal) on the dorsal quad plate were broken.The surgeon removed the inner proximal tine, but the inner distal tine remains implanted as the surgeon was unable to remove it.No other patient outcomes were reported as a result of this event.

Brand Name
LAPIPLASTY
Common Device Name
SCREW
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
uriza shums
100 palmetto park place
ponte vedra, FL 32081
9043735940
MDR Report Key25236760
Report Number3011623994-2026-00103
Device Sequence Number21404968
Product Code HWC
UDI-Device Identifier00853114006075
UDI-Public(01)00853114006075(17)281228(10)42357
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K242671
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSK19
Device Lot Number42357
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale